Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    ricktsa is offline Junior Member
    Join Date
    Feb 2003

    Face gettin chunky

    Whatsup guys. First off I wanna thank all the senior guys on here and the people more knowledgeable than me. You guys have helped a lot. Im am about 4 weeks into 200 deca /wk 500 sust/wk. I have made good gains in strength and weight, about 12 lbs in weight, 15 lbs on bench, 30 on deadlift. However, I have noticed some weight under my chin and a general bloated look to my face. I am lean by nature, about 185 pounds and 8 percent bf before the cycle, just shy of two hundred now, five foot 11. The bloating is significant enough that when visiting my parents, my mother's first words were," Your face is chunky, what are you taking?"

    I am considering adding winstrol to the cycle, and was confused as to the best way to do so. Should I use it in place of deca or sust or add it to the both. Is it more likely the sust or the deca causing the bloating, and how long should I run the deca for? I am also adding nolva at week eight and hcg post cycle. I have arimidex on hand, any thoughts?

    I realize this is an assload of writing. I appreciate any thoughts from any of you guys. Youre the shit. Happy Lifting!

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    It is probably the Test causing the bloating. If you take the arimidex it will help reduce the bloating considerably. I would also make sure your diet is in check.

  3. #3
    Big Rush's Avatar
    Big Rush is offline The Juice Man
    Join Date
    Feb 2002
    If you can't afford or obtain Arimidex /L-dex, then try Nolvadex . From my experienece, it will greatly reduce bloat over a week or so....the first day take 40mg and take 20mg every day after that until the bloat is gone

  4. #4
    Yeti is offline New Member
    Join Date
    Jul 2002
    rush would dosing be the same if he did have the armidex

  5. #5
    web03 is offline Associate Member
    Join Date
    Nov 2002
    hey Rick, you've got to realize you're going to bloat esp. off of deca (atleast I did anyways). My parents said the exact same thing but when they saw me eat then they overlooked it and thought i was fat. Like the other guys were saying, you can add l-dex/arimidex but unless you absolutely need to i wouldn't add nolva. It cut down my gains quite a bit when i used it. Good luck bro...web

  6. #6
    Sigmund Froid is offline Associate Member
    Join Date
    Oct 2002
    web03, Rickson knows his shit. What he said was true, and everyone knows that certain anti-Es reduce gains.


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts